September 8th, I had unprotected oral sex at a massage parlor by a Korean woman. I did not ***.
The next day, I noticed a bump, like a pimple without a white head, mid-way on my penis shaft. Also, there were four or five tiny pimple pricks, very close together on the left of my penis head which cleared up in a day. There was no pain.
September 10th, I went to the ER for a check up. The doctor gave me 4 pills and a shot in my left arm. They took a urine sample. I was not contacted with the results (only if I had something would they call me).
In late September, I felt pain in my rectum and the left side of my groin. Where the pimple pricks were, I now have a thinness of skin, slight redness, tenderness and pain to the touch on the head of my penis.
On October 9th, I had alot of discomfort. My rectum felt constricted and there was pain in the left side of my groin and lower abdomen. I went to a urologist and I explained everything. He gave me a prostrate exam, took a urine sample and a blood sample for STD and HIV. I have inflammation of my prostrate and, for now, he thinks the redness on my penis is an unrelated to the oral sex and is a fungal infection.
I was prescribed Cipro 500 mg, twice a day and a topical cream, Nystatin and Triamcinolone.
The same day,mostly out of fear, I went to the local STD clinic and received blood and urine work. I requested and took four pills and a shot in my upper buttocks, similar to what I did on September 10th..
On October 11th, I took a rapid HIV test and was negative.
Today, I have less groin pain, no rectal pain, some pain in my testicles, and the left side of my penis head hurts slightly to the touch.
What is your evaluation of my situation? What more could I be doing? Where do I stand?
Welcome to our Forum. There has never been a case of HIV acquired through receipt of oral sex and other STDs are uncommon. The symptoms you describe, including the pinpoint lesions and penile bump were not due to an STD- there are no STDs that cause symptoms within a day, or even two days after an exposure. What you noted were due to something other than STD. Similarly, since there was no rectal exposure, your rectal discomfort was most likely due to something other than STD.
Further, you have now been treated on at least two occasions (with the shot and pills) for gonorrhea, chlamydia and NGU, the most common STDs despite the fact that there were no appropriate signs or symptoms and no positive tests.
At this time, it is time to look for other, non-STD causes of your symptoms and concerns. Could it be that you are anxious and concerned over this exposure and this is causing you to notice normal sensations as symptoms that you might have otherwise overlooked. Anxiety can also amply such sensations.
At this time you do not need further STD testing or treatment. If your symptoms continue to concern you I suggest you look for other causes. Take care . EWH
Thank you for the reply. I have read and heard so many different things from different sources, which raises my anxiety, I assumed that my sexual encounter led to my pain in my groin. I can't help but think I am potentially infected with something due to my sexual experience. Frankly, I am scared because I have never done this before and I never will again. I will be working with my urologist to ensure my good health. Thank you for the peace of mind.
Please tell me the truth. I am terrified. I am willing to take any shots or therapy. I am waiting on the urologist to give me test results tomorrow. I can handle the truth. The pain I am feeling now is less then when I started the Cipro. I am scared the redness on my penis is something else. The urologist looked at it and said it was fungal. Is this the only thing it can be?
The penis is not red. It looks like it looks worn or rubbed skin. I put iodine on it initially, and the iodine was absorbed in that spot, but not the rest of the penis head. I have dull pain in my groin and testicles. I am checking for any new physical changes, such as pimples or lesions, but I see no change.
My thoughts are coming fast. I can't believe the one time I tried something like this, I put my body at risk. I can't believe this is all circumstantial. It has to be due my sexual experience. I will be testing myself for any problems, religiously, for as long as it takes. I don't want to be sick.
When do symptoms arise? Its been 4 weeks. I took the HIV test. Negative. I will take it again as long as I need to. I don't know what those pills and shot do. I took it as a preventative measure. I need to know that I did the right thing by taking the treatments. I know you say there is slight risk, but that implies a risk. Its not a question of what the odds are, its about doing everything possible to head off any trouble.
I apologize if I am being silly. I am having real symptoms with no real answers. I see you giving wonderful advice, but I am concerned about the statement "low risk". Low risk does not mean no risk, therefore, I took the pills and shot. I do not doubt your expertise, but I am concerned when you tell people that they should not worry and not be proactive. Sorry if I posted so much. I hope you read them and felt they weren't all silly. My highest respect to you and your help.
You misunderstand- the exposure you had was LOW risk. Your experience however PROVES that you do not have an STD. FURTHER, even if you did, you have been treated for the most common STDs not once but twice. Your insistence that your symptoms must be due to STD only prevents you from finding out what is really going on.
Thought I'd update. My urologist said the result for STD's other than HIV are all negative. He'd call me next week for the HIV results. The clinic I went to called and said negative to Gonereha and Clamidiya. They will call next week regarding syphillis.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.